# SDR QXEA2021051200233

- Difficulty date: May 12, 2021
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N620QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000640
- Aircraft time: 11,424 hours, 6,670 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 900005836PR
- Part serial: JAN183536
- Condition: Malfunctioned
- Location: Mlg
- Part time: 8,191 hours, 4,945 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BRAKE OVERHEAT ON TAXI CAUTION EICAS ILLUMINATED. L/H I/B + O/B BRAKES REACHED TEMPS 446 ON L/H O/B / 438 ON L/H I/B. R/H BRAKES NORMAL TEMPS. 168 ON R/H OB / 119 ON R/H I/B. NO EXCESSIVE BRAKING USED.  UPON POST FLIGHT, SMOKE COMING FM L/H I/B+O/B BRAKE AREA. REMOVED FROM SERVICE. C/W OVERHEATED WHEELS INSP REF E175 AMM 05-50-16-200-801-A. NO DEFECTS NOTED. REMOVED AND REPLACED #2 MLG WHEEL/TIRE ASSY REF E175 AMM 32-49-05-000/400-801-A. REMOVED AND REPLACED #1 BRAKE ASSY REF E175 AMM 32-49-11-000/400-801-A. AIRCRAFT RETURNED TO SERVICE.
